How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52002
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Two months ago I had abdominal aortic surgery and they put

Customer Question

Two months ago I had abdominal aortic surgery and they put a stint in and two weeks ago the surgeon that the CT scan showed that all is well and we would have another scan in one year, but there was a small leak on a vessel going the spine. Today I notice I have very black stools so my question is would the leak be getting worse and what should I do and I already small intestine a couple of years ago on my small intestine because of Chrons and I'm getting quite a bit of pain. I'm confuse and I don't know what to think is it just the Chrons acting up or possible getting worse if that is possible.
Thank You Doug Chartrand 71 years old
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 6 months ago.
HelloThis has nothing to do with a vessel to the spine.This is from a bleed in the stomach, or small intestine.See your doctor right now, or be evaluated in the emergency room.Don't wait. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.
Expert:  Dr. Phil, MD replied 6 months ago.
Did they start you on any new blood thinners or iron tablets?

Related Medical Questions